Results 1 to 3 of 3

Thread: Cabergoline

  1. #1
    OLYMPIAN
    Join Date
    Feb 2009
    Posts
    1,117
    Rep Power
    404623

    Default Cabergoline

    I recently changed HRT doctors and the new one has me on 1/2 a tab twice a week. I've never used it as my previous doctor would prescribe Arimidex. I've noticed an increase in joint pains since starting using Cabergoline. I read the side effects on line and it didn't mention joint pains. Your thoughts? Thanks in advance.

  2. #2
    OLYMPIAN
    Join Date
    Feb 2009
    Posts
    1,117
    Rep Power
    404623

    Default

    Anyone?

  3. #3
    Administrator Mac's Avatar
    Join Date
    Jul 2009
    Location
    Akron Ohio
    Posts
    9,341
    Rep Power
    2147895

    Default

    Caber anti-Prolactin effects which may be reducing your estrogen to low levels and with that will come the sore joints.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •